# SDR ASOA20130325289

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145
- Aircraft serial: 052
- Aircraft time: 29,846 hours, 28,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT AT FRAME 24 AND 25 HAS CORROSION BEYOND LIMITS AFTER BLEND-OUT. R & R FLOOR SUPPORT.
